# SDR 97FDEA00709

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65233342
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0715 006 WHILE WORKING NR0363, FOUND AREA OF CORROSION UNDER DOUBLER ON EXTERNAL SKIN RT SIDE 12 INCHES DOWN AND 4 INCHES AFT OF RUDDER FRONT SPAR.  REMOVED AND REPLACED UPPER RUDDER PER FED-EX M/M 27-20-1.
